Author Topic: POTS/Dysautonomia Support Group  (Read 7941 times)

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #10 on: March 05, 2014, 10:23:27 pm »
I have been there! I remember when just getting out of bed was a struggle, and then I would get dizzy and feel like I was gonna black out. No fun!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #11 on: March 06, 2014, 10:33:43 am »
I have been there! I remember when just getting out of bed was a struggle, and then I would get dizzy and feel like I was gonna black out. No fun!

Here Here me too Jenny, even to this day every time I stand up about 15 seconds later I get dizziness, burning head and face, brief pupil dilation (about 15 secs in both eyes before they return to normal ) and have to lean forward to stop myself passing out .. been like that for 10 years now ... interestingly I find it better to come up from lying down than I do from a sitting position .. it does get a bit tedious to have it every time but have learned to deal with it ... it used to cause many blackouts falls and faints now it causes a lot fewer because of how I manage and anticipate it ..

T
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #12 on: March 06, 2014, 03:30:00 pm »
You've had it for 10 years! Did you develop it on benzos? Has it gotten any better for you at all? Jenny
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #13 on: March 06, 2014, 05:07:35 pm »
Hi

It did develop whilst on Zolpidem and No it hasn't got any better it still affects me everytime I get up from a sitting position ... its also worse at certain times of the day ..

T
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #14 on: March 06, 2014, 05:28:44 pm »
I am so sorry! I hope it gets better for you. I thought it was suppose to go away if you developed it while on benzos??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #15 on: March 06, 2014, 06:27:57 pm »
I am so sorry! I hope it gets better for you. I thought it was suppose to go away if you developed it while on benzos??

It looks like [...] c/t'ed though or am I wrong?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #16 on: March 07, 2014, 10:02:26 am »
Hi

Yes I did CT from a high dose of Clonazepam given for RLS and PLMS as I developed a paradoxical reaction to the drug.. it may improve over time I am hoping so, it has become a daily companion along with a few other symptoms, dizziness, medication sensitivity, flu like feeling etc even after over 5 years off .. symptoms are a lot less than several years ago where I had everything and more, well over 60 symptoms so I am hoping that these last few will go aswell ..

T
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #17 on: August 23, 2014, 09:04:06 pm »
I was never diagnosed but have dysautonomia symptoms. I would experience off and on fatigue and once I wore a 21 day heart monitor and it recorded events where my heart rate would go from 80 bpm sitting down to like 120+ by just standing up. I've never fainted but had moments where I felt like I might.

It seems to come and go though. Is this consistent with other people's experience?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #18 on: August 24, 2014, 03:16:21 am »
Yes [...], your sx  sound exactly like mine too. I have never been diagnosed either, but I have all the classic sx .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: POTS/Dysautonomia Support Group
« Reply #19 on: September 28, 2014, 06:50:02 pm »
This is the one thing that is limiting me so much. It's maddening. I just got over feeling lightheaded upon standing so I decided to push it and go for a walk and it revv'd me up something awful. Can't even go for a simple walk anymore.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.